# SDR SIMA20160105005

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 32,009 hours, 29,390 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBING, ENTERING ICE CONDITION, GOT 4 OPEN BUT GOT BLD 1 VLV FAIL & BLD CLOSED WHEN ICING TURNED OFF.  FAIL MSG ADV CLEARED ON DESCENT, IN ICING GOT BLD1 FAIL BUT NO BLD CLOSED ADVS ON THE GND, WE DESELECTED BLD 1 CLOSED BUT GOT NO CLOSED MSG OR FAIL.  R & R ENG 1 BLEED SWITCH IAW AMM 20-13-04.  COMPLIED WITH OPERATIONS CHECK IAW AMM 36-11-05.  NO DEFECTS NOTED.
